Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4861
Title: On certain decompositions of continuity
Authors: Borsík, Ján
Doboš, Jozef
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Ján Borsík, Jozef Doboš, “On certain decompositions of continuity”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 275-282.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: 
Nell’articolo si introduce una nozione indebolita del concetto di continuità. Tale definizione (detta “mild continuity”) generalizza vari tipi di continuità considerati precedentemente. Come risultato principale, si riesce a caratterizzare la continuità di una funzione usando forme più deboli di continuità.

In the paper the notion of mild continuity is introduced. It generalizes some well-known types of continuity (e.g. cliquishness, quasi-continuity, closedness of the graph). As a main result it is proved that a function is continuous if and only if it is mildly continuous and almost continuous.
Type: Article
URI: http://hdl.handle.net/10077/4861
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat
BorsikDobosRendMat20.pdf531.33 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 10

1,241
checked on Feb 5, 2023

Download(s) 50

401
checked on Feb 5, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.